Ghazanfari, Bahman, Sepahvandzadeh, Amaneh. (1394). Homotopy perturbation method for solving fractional Bratu-type equation. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 2(2), 143-155.
Bahman Ghazanfari; Amaneh Sepahvandzadeh. "Homotopy perturbation method for solving fractional Bratu-type equation". نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 2, 2, 1394, 143-155.
Ghazanfari, Bahman, Sepahvandzadeh, Amaneh. (1394). 'Homotopy perturbation method for solving fractional Bratu-type equation', نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 2(2), pp. 143-155.
Ghazanfari, Bahman, Sepahvandzadeh, Amaneh. Homotopy perturbation method for solving fractional Bratu-type equation. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 1394; 2(2): 143-155.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.